# SDR HYIA20210714001

- Difficulty date: July 14, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N525RH
- Make and model: Cessna 402C
- Aircraft serial: 402C0525
- Aircraft time: 32,416 hours, 17,392 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Fitting
- Part number: 081135012
- Condition: Cracked
- Location: Lt Wing
- Part time: 32,416 hours, 17,392 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 402-22 VISUAL WING ATTACHMENT FITTING INSPECTION, CORROSION WAS NOTED ON THE AFT VERTICAL PORTION OF THE LEFT HAND LOWER INBOARD WING ATTACH FITTING, JUST BEFORE THE AREA WHERE THE FITTING MOUNTS IN THE SPAR CAP.  UPON REMOVAL OF THE FITTING, A LARGER AREA OF CORROSION AND THREE CRACKS WERE NOTED ON THE AFT VERTICAL FACE OF THE FITTING.  THE LONGEST OF THE CRACKS (APPROX 2.5 INCHES) APPEARS TO FOLLOW THE PROFILE OF THE FITTING.  THIS FITTING WILL BE REPLACED WITH FACTORY NEW.  THE CORRODED/CRACKED FITTING WILL BE SENT TO AN OUTSIDE ENGINEERING COMPANY WHO WILL CONDUCT AN ANALYSIS.  AFTER THE ANALYSIS, THE FITTING WILL BE SENT TO A METALLURGIST FOR FURTHER TESTING.
